Jump to content
CrazyBoards.org

Cymbalta: Does anyone know...


Recommended Posts

It might, depending on what kind of withdrawls you'd get from the medication. With me, I've never had any side effects. I do know that it takes three weeks to work for me, and if I take a break from it for too long, I have to wait again. I've forgotten to take it for a couple of days before - and my mood dropped out. That's how I knew it had been too long out of my system. I'd expect by that point, if you're going to get withdrawls.. you'd have them then. I do know that when I took it again (no later than the third day) that it was working again by the end of the night.

Link to comment
Share on other sites

The pharmacy decided to refill everything but my Klonopin, for which they'll await pdoc approval. But they let my wife pick up everything else (including my Cymbalta) while I was at work today.

Tommy

Link to comment
Share on other sites

HT--

Glad you got your Cymbalta in. Back when I started taking the stuff, I could go 2-3 days before getting the "zaps" and dizziness.

Now, after 2+ years of being on it, any sort of attempt at withdrawal is futile. Simply going from 60 to 30mg gave me, after the second day, zaps, dizziness, profuse night sweats, and deep, dark depression.

Well (not to be pessimistic), I guess it's time to resign ourselves to the SSNRI club for life...

Link to comment
Share on other sites

I just learned about the "zaps" when I did a search on withdrawal from Cymbalta. I had this sensation when withdrawing from Wellbutrin several years ago, but couldn't seem to describe it well enough to get any doc to have a clue what I meant, and had never met anyone who had this problem. The closest thing to it was Peter Breggin mentioning "unusal sensations in the head" in his books. I was on Cymbalta 60 mg for 2+ years also, and am now tapering the dose. I'm down to 30 mg and no zaps so far.

Link to comment
Share on other sites

LP- go as slow as you need to. If you are having the "zaps" , slow down. As long as theres no rush to get off Cymbalta, you can go down to 20 mg. pills and then take them every other day, every few days, and it will be much better. Of course, YMMV. I just started taking Cymbalta again, because I needed to feel better fast ( waiting on new pdoc- no pdoc right now) and I still have a full bottle of 20 mg.'s After 3 days, I am already feeling better. Then, I remember the wd's. But my sister took it and came off it without much discomfort.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...